Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The integration operator in two variables


Authors: A. Atzmon and H. Manos
Journal: Proc. Amer. Math. Soc. 119 (1993), 513-523
MSC: Primary 47A15; Secondary 47G10
DOI: https://doi.org/10.1090/S0002-9939-1993-1169020-2
MathSciNet review: 1169020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the integration operator in two variables on $ {L_2}{[0,1]^2}$, determine its multiplicity and reducing subspaces, and make some observations about its invariant and hyperinvariant subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47G10

Retrieve articles in all journals with MSC: 47A15, 47G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1169020-2
Keywords: Integration operator, multiplicity, invariant subspace, hyperinvariant subspace, reducing subspace
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society